# SDR P5CA2018032100054

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,197 hours, 20,132 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GEN OFF EICAS MSG. APU GEN FIELD MAN RE-SET NO HELP TRANSFER TO MDDR 91311 IAW DDG 49-11-01A. APU HEALTH CHECK PER EO 6749A003, ALL PERFORMED SATISFACTORY. PERFORMED APU OPS CHECK PER AMM 49-21-00 NO DEFECTS NOTED.
